# SDR DALA2020021081026

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 75,428 hours, 14,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK M1210 INOP. REMOVED & REPLACED SAME. ALL EMERGENCY LIGHTS OPS CK NML. REF B767 AMM 33-51.
